# SDR DL72S981702

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Component: 11228
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FWD GALLEY OVENS EMITTED BURNING PLASTIC SMELL AND VISABLE SMOKE AFTER TURNING ON.  FOUND PLASTIC SHIPPING LABEL ON SIDE OF FOOD CARRIER.  REMOVED AND REPLACED CARRIER.
